# SDR DALA2016061504668

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,756 hours, 29,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 AND SPLICE CORRODED FROM BS 927-946.  BLENDED CORROSION ON L30 SPLICE AT BS 927 TO BS 946 ORIGINAL THICKNESS .250 REMAINING .245 FOUND TO BE WITHIN LIMITS IAW 53-00-00 AND 53-00-05, REPAIR 2, FIG 201, TAG 1768.  BLENDED L30 BETWEEN BS 927 AND BS 946 FOUND TO BE OUT OF LIMITS.  ORIGINAL THICKNESS .125, REMAINING .087.  REPLACED L30 BETWEEN BS 890 AND BS 946 IAW SRM 51-41-02.  REPLACED ANTENNA MOUNT BOX IAW SRM 51-41-02. ALSO INSTALLED NEW ANTENNA. OPS CHECK GOOD IAW AMM 23-12-00-710-801.
